I am also trying "again" to taper off Seroquel and having a very hard time due to the insomnia. I've tried a few other times over the past year but my doctor at the time had me do it too fast and I ended up going back to the original dosage of 100 mg. My new doctor is tapering me very slowly. 1st week go down to 75 mgs one night, 2nd week go down to 75 mgs twice until I have reached the 7th week and am taking 75 mgs every night, which I am in the seventh week right now.
I read on here that someone got back on an antidepressant, Lexapro while tapering off Seroquel. I was on Lexapro for about 3 years and stopped it Dec. 2014. Should I get back on it, would it possible help me sleep and depressed mood and would it be easier to get off it than it is to get off Seroquel?
Originally on Lexapro 10 mg (Stopped in Dec. 2014)
Seroquel 100 mg (Still on this one, down to 75 mg)
Klonopin 1 mg (Stopped this one May 2015)
Currently on Seroquel 75 mg (Was on 100 mg for about 5 year's now on 75 mg twice a night bc I wake up and can not go back to sleep)
Flurazepam 15 mg (Been on this a few months)
Xanax .5 mg (Been on this a few months twice a night bc I wake up and can not go back to sleep)
Prazosin 2 mg (Been on this about 6 months)
I am a letter carrier for the USPS, 21 year's with them and I have been out of work since Jan. of this year. I feel like I've been through pure torturous hell trying to get off the Seroquel. My sleep is beyond horrible, I'm naucious, no appetite, no energy, feel like I'm running a fever but am not and can barely function during the day. Should I just push through with this newest slow taper and if so is there anything I can do to possibly regain some sleep?
Also are there any ligit detox place you can go to, to get off all this garbage at once? Once your off say the Seroquel how long (average) before your brain resets it's own sleep pattern?
Missy's introduction topic:
Edited by scallywag, 13 November 2016 - 12:59 PM.
added link to intro topic